# SDR REXA2016072401470

- Difficulty date: July 24, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280 DOOR POST ON BULKHEAD IS CORRODED AT WL 81.0, APPROXIMATELY INBD LOWER CORNER ADJACENT TO J-ANGLE.  REPAIRED LT FS 280 DOOR POST ON BULKHEAD AT WL 81.0 IAW EA CRJ953-04608.
